# SDR WVER0615201500006

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 25,356 hours, 21,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 275
- Part time: 25,356 hours, 21,312 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12, FLOORBEAM HAS THREE INDICATIONS NOTED AT BS 275.  FAILED NDT INSPECTION.
